# SDR CALA0800385

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,048 hours, 19,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 787 BETWEEN S8L AND S9L PASSENGER SERVICE UNIT RAIL ATTACH BRACKET FRAME CRACKED.  REPAIRED FRAME AT STATION 787 BETWEEN S8L AND S9L PER EA 5310-04498.
